# SDR USAA001209

- Difficulty date: August 7, 2000
- Submitted: November 7, 2000
- Operation: Air carrier
- Aircraft: N383US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22956
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Part time: 45,762 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FLOORBEAM CORRODED 104 INCHES BY 2.1875, STATION 986, FLOORBEAM TOP SURFACE.  CORROSION LEVEL 1, C53-107-02.  INSTALLED T-CAP PER TR 53-10-05A.  (M)
